On correctness classes for nonlinear hyperbolic systems
Doklady Akademii Nauk, Tome 225 (1975) no. 3, pp. 507-510
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_3_a6,
author = {V. Yu. Lyapidevskii},
title = {On correctness classes for nonlinear hyperbolic systems},
journal = {Doklady Akademii Nauk},
pages = {507--510},
year = {1975},
volume = {225},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_3_a6/}
}
V. Yu. Lyapidevskii. On correctness classes for nonlinear hyperbolic systems. Doklady Akademii Nauk, Tome 225 (1975) no. 3, pp. 507-510. http://geodesic.mathdoc.fr/item/DAN_1975_225_3_a6/